Can the testing stop please?
Jul 29, 2013
On November 6, 12 I got a massage. I received a hand job and I licked sucked the gals breast for 20 seconds. After that date I had a lot of symptoms:
Pain in testicle: hydrocele and varicele found. This hurt on and off for months.
Stomach pain; hiernia and gastritis found. This also went on for months.
On June 26 2013 pain in testicle returned. I went to Dr and also advised him I was coming down with a virus. He did a cbc. The results were a wbc count slightly elevated. The next day I was wiped out with muscle ache and tiredness. Two days later I was fine. Dr said my elevated wbc was of no concern. My sugar was high by one point. He also gave me antibiotics. He said no worries.
my hiv testing history is as follows:
I have tested negative every week since November 6, 2012. That equals 32 rapid fingerstick tests. All were negative out to over 8 months.
I had two Duo tests (abbott architect) once in May 2013 and once in June 2013.
The problem is this past Saturday July 20th after a day of drinking and picnicking I had a coated tongue particularly at the back of tongue. I used my finger and toothbrush to scrape it. A little gook came off. The next morning I did the same. By 12 noon it was gone. I also had a little sore throat. I am not sure if this was a coating or something worse like thrush.
1. Have I had enough tests? (2 duos, and 32 rapid blood tests) No one will test me again!!!!
2. Did I have a risk?
3. Can Ars come on at 32 weeks post exposure? (This past Saturdays tongue issue)
4. If my tongue problem this past Saturday was related to ars or hiv would the rapid antibody test I took today 5 days after tongue issue started be positive?
5. Can I sleep with wife?
Before this my only health issue was chronic sinus problems.
What has me spooked was the thrush back in Jan 2012 and the tongue issue this past Saturday.
Response from Dr. Hightow-Weidman
Hello there You have definitely had enough HIV tests and this is not the cause of your symptoms. Certainly stress can cause all of the symptoms you describe. If you cannot rest assured that this is not HIV I would suggest talking to a mental health profession to assist you in dealing with this anxiety. Take care, LHW
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.